Alert archive / New Mexico / Flash Flood Warnings in 2020
Flash Flood Warning 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2020, 5:01 PM MDT for Lincoln County, Socorro County, Torrance County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2020, 5:01 PM MDT (23:01 UTC)
- Expired
- Jul 19, 2020, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lincoln County, NM, Socorro County, NM, Torrance County, NM
The radar
The Holloman AFB radar (KHDX), 133 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2021 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
382
WGUS55 KABQ 192301
FFWABQ
NMC027-053-057-200200-
/O.NEW.KABQ.FF.W.0006.200719T2301Z-200720T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
501 PM MDT Sun Jul 19 2020
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
North Central Lincoln County in central New Mexico...
Eastern Socorro County in central New Mexico...
South Central Torrance County in central New Mexico...
* Until 800 PM MDT.
* At 501 PM MDT, trained spotters reported thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Corona, Claunch and Cedarvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Arroyos, streams, and normally dry rivers can become raging killer
currents in a matter of minutes. Water in arroyos can travel many
miles and take hours to reach your location from upstream rain areas.
&&
LAT...LON 3442 10573 3427 10552 3426 10553 3406 10589
3410 10618 3421 10617
FLASH FLOOD...OBSERVED
$$
12/401 follow-up statement
665
WGUS75 KABQ 200159
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
759 PM MDT Sun Jul 19 2020
NMC027-053-057-200209-
/O.EXP.KABQ.FF.W.0006.000000T0000Z-200720T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NM-Socorro NM-Torrance NM-
759 PM MDT Sun Jul 19 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
NORTH CENTRAL LINCOLN, EASTERN SOCORRO AND SOUTH CENTRAL TORRANCE
COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3442 10573 3427 10552 3426 10553 3406 10589
3410 10618 3421 10617
$$
CHJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:17 PM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 19, 3:17 PM MDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 317 PM MDT Sun Jul 19 2020 .SYNOPSIS... Daily rounds of scattered-to-numerous showers and thunderstorms will continue for the next 7 days as a seasonably strong stream of monsoon moisture tracks north and northeastward over New Mexico. There will be a risk of locally heavy rainfall and minor flooding each day. The risk of flash flooding will increase over central and western areas Wednesday through Thursday night as a couple of disturbances cross, then the risk of flash flooding should linger into Friday over western areas as a tropical system moves up the west coast of Mexico. High temperatures are forecast to vary from near normal to as much as 5 degrees above normal Tuesday, then from near normal to around 6 degrees below normal for the remainder of the week as the richer moisture arrives. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... With the upper high centered west of the area over northern AZ, storms developing over the high terrain this afternoon will mainly be steered E to SE over the eastern plains this evening. Drier air moving into western NM will make storm coverage more isolated there today and Monday. Meanwhile, abundant moisture and surface warming combined with veering wind profiles will allow for a marginal risk of an isolated storm becoming severe over northeastern NM later today. Bulk shear values of nearly 30kts should allow for supercell potential, but wet microburst winds will be the main hazard threat today. The abundant moisture and efficient rain producing storms will also allow for a risk of localized flash flooding focusing over the Ute Park burn scar and already soaked areas of northeastern NM. Persistent drought conditions there combining with the fact that some spots have received recent rainfall is increasing uncertainty regarding the flash flood risk, so have foregone any issuance of a Flash Flood Watch today. This may change heading into the Long Term period when slower storms will likely be going over already wet areas. An east canyon wind is likely from Santa Fe to ABQ tonight from outflow winds, and again from Monday's storms across the east. The upper high changes little Monday, however storm steering flow will more N to S. Scattered to numerous storms will again favor the central mountain chain first before spreading into the adjacent high plains, with more isolated convection across western NM. Have nudged MinT's for tonight and Monday night across the east where convection and cloud cover is expected to last well into the night. 24 LONG TERM...(TUESDAY THROUGH SUNDAY)... With the mid-level high pressure system well to the east of NM, a seasonally strong monsoon moisture plume will only become more robust Tuesday night through the coming weekend as a few disturbances cross the state. Daily rounds of scattered to numerous showers and thunderstorms are expected Tuesday through Sunday. Precipitable water (PWAT) values will climb from 0.75-1.0" Tuesday to around 1" areawide Wednesday as the first disturbance rounds the periphery of the mid level ridge and across the Four Corners. This will result in an increased risk of locally heavy rainfall and flash flooding Wednesday and Wednesday night from the southwest mountains to the Sangre de Cristos. Another disturbance is forecast to follow a similar track Thursday and Thursday night with a similar effect and also a potentially greater risk of heavy rainfall around the Chuska Mountains. Heavy rainfall potential may lower some Friday, except over the southwest and west central mountains, where it should continue as a tropical system tracks northwestward along the Gulf of CA and into NW Mexico. Another tropical system is forecast to track northwestward from the Gulf of Mexico over eastern NM late in the weekend and early next week. 44 && .FIRE WEATHER... No critical fire weather concerns. Abundant monsoon moisture will continue daily rounds of storms over the high terrain moving S/SE today and Monday. Storm motions will likely be slowest Tuesday increasing the potential for localized flash flooding. Storm coverage will focus across the western half of the state beginning Wednesday, with storm motions generally south to north as the upper high will be over the eastern CONUS and an upper low moves toward the CA coast. The eastern plains dry out during this time. Ventilation will be a mixed bag of poor to good. Transport winds will remain steadily out of the south through eastern NM while being more erratic across western NM through the forecast period. 24 && .AVIATION... 18Z TAF CYCLE Convective updrafts have already begun to develop over the Sangre de Cristo Mountains near Truchas Peak this hour. Storm coverage will increase in coverage over the mtns before generally moving E/SE over the eastern plains. KLVS and near mtn TAF sites will be the first to see impacts from locally heavy rainfall and/or erratic outflows of 25-35kts with lower elevation locales in the mix during the mid-to- late afternoon period. A secondary round of storms may reach KLVS late in the day, but will need to see confidence improve there before mentioning in the TAF. Storm activity will likely reach KCAO to KTCC by the 23Z-03Z timeframe. Outflow winds will likely reach back to KSAF to KABQ during this time as well. Isold storm coverage is expected further west at KGUP to KFMN. Activity dies down by the early morning hours with gradually clearing skies and calm winds. 24 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 96 62 96 / 0 5 5 30 Dulce........................... 52 88 52 91 / 10 30 20 70 Cuba............................ 58 87 59 88 / 10 20 20 60 Gallup.......................... 55 92 56 91 / 5 20 10 30 El Morro........................ 54 87 55 86 / 10 30 20 60 Grants.......................... 56 90 55 89 / 10 20 20 60 Quemado......................... 56 88 58 86 / 30 30 20 70 Magdalena....................... 61 88 62 86 / 40 30 20 70 Datil........................... 56 86 58 83 / 20 40 30 70 Reserve......................... 57 91 58 90 / 20 30 20 70 Glenwood........................ 65 94 67 93 / 10 30 20 60 Chama........................... 50 81 50 83 / 10 30 20 80 Los Alamos...................... 60 85 61 84 / 30 30 30 80 Pecos........................... 58 83 58 83 / 50 50 40 80 Cerro/Questa.................... 52 82 53 83 / 40 30 30 90 Red River....................... 47 73 48 73 / 40 50 40 100 Angel Fire...................... 47 76 47 78 / 50 50 40 90 Taos............................ 52 85 53 86 / 30 30 30 90 Mora............................ 54 81 55 81 / 60 50 40 90 Espanola........................ 61 91 61 91 / 30 30 30 80 Santa Fe........................ 60 87 61 85 / 40 30 30 80 Santa Fe Airport................ 60 90 60 89 / 30 20 30 80 Albuquerque Foothills........... 67 91 67 92 / 20 20 30 60 Albuquerque Heights............. 68 93 67 93 / 20 10 30 60 Albuquerque Valley.............. 67 95 67 95 / 20 10 20 60 Albuquerque West Mesa........... 67 93 67 94 / 20 20 30 60 Belen........................... 67 95 66 95 / 30 10 20 60 Bernalillo...................... 65 94 64 95 / 20 20 30 70 Bosque Farms.................... 66 95 65 94 / 20 10 20 60 Corrales........................ 65 93 65 96 / 20 20 30 60 Los Lunas....................... 66 95 65 94 / 20 10 20 60 Placitas........................ 65 91 65 89 / 30 20 40 70 Rio Rancho...................... 66 93 66 95 / 20 20 30 60 Socorro......................... 68 95 68 96 / 20 20 30 70 Sandia Park/Cedar Crest......... 61 86 60 84 / 30 20 30 70 Tijeras......................... 63 89 62 87 / 30 20 30 60 Edgewood........................ 59 88 59 88 / 40 30 30 70 Moriarty/Estancia............... 58 89 57 89 / 40 30 40 70 Clines Corners.................. 58 85 58 84 / 50 50 50 70 Mountainair..................... 61 86 60 86 / 20 30 40 70 Gran Quivira.................... 61 87 60 86 / 20 50 50 70 Carrizozo....................... 65 88 65 89 / 30 50 40 70 Ruidoso......................... 59 78 59 80 / 30 80 40 80 Capulin......................... 58 84 58 82 / 40 60 50 70 Raton........................... 57 87 57 87 / 50 50 40 70 Springer........................ 59 89 58 87 / 50 60 30 80 Las Vegas....................... 57 83 57 84 / 50 50 40 80 Clayton......................... 67 90 65 89 / 60 30 40 40 Roy............................. 62 87 61 86 / 50 60 70 60 Conchas......................... 69 94 68 94 / 60 30 50 50 Santa Rosa...................... 68 92 66 91 / 60 40 60 60 Tucumcari....................... 70 95 69 95 / 70 20 50 30 Clovis.......................... 67 92 67 93 / 50 20 30 30 Portales........................ 69 93 69 94 / 50 20 20 20 Fort Sumner..................... 69 94 68 94 / 50 20 60 30 Roswell......................... 72 97 72 98 / 30 20 20 30 Picacho......................... 66 89 65 90 / 30 50 30 60 Elk............................. 62 86 62 88 / 30 60 30 70 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 19, 8:59 AM MDT, 8 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 859 AM MDT Sun Jul 19 2020 NMZ201>241-201500- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 859 AM MDT Sun Jul 19 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected today from the Sangre de Cristo Mountains and northeastern NM this afternoon through the evening. Rainfall could become heavy leading to localized areas of flash flooding, especially over and near recent and older burn scars (Ute Park). Isolated locations may receive an inch up to 2 inches of rainfall. A few storms over northeastern NM may also produce small hail and wind gusts to 50 to 60 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous thunderstorms are expected at least Monday through Thursday. Storm motions will be slow and rainfall could become heavy. This may lead to localized areas of flash flooding, especially over and near recent and older burn scars. Isolated locations may receive up to 2 inches of rainfall. A few storms may also produce small hail and wind gusts to 50 mph. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts, flooding, wind damage, and hail to the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 24
In the hours before
Special weather statement, Jul 19, 1:30 PM MDT, 3 hours 31 minutes before
Special Weather Statement National Weather Service Albuquerque NM 130 PM MDT Sun Jul 19 2020 NMZ211-217-218-192000- Espanola Valley-Santa Fe Metro Area-Jemez Mountains- 130 PM MDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...EAST CENTRAL SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES UNTIL 200 PM MDT... At 129 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles southwest of Los Alamos, moving east at 25 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Los Alamos, White Rock, Frijoles, Bandelier National Monument, Cochiti Lake, San Ildefonso Pueblo and El Rancho. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3576 10660 3594 10649 3592 10610 3558 10622 TIME...MOT...LOC 1929Z 285DEG 20KT 3582 10640 40
Special weather statement, Jul 19, 2:00 PM MDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
200 PM MDT Sun Jul 19 2020
NMZ229-192030-
Northeast Highlands-
200 PM MDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY UNTIL
230 PM MDT...
At 159 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Trujillo, or 16 miles east of Las Vegas. This storm was
nearly stationary.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of central San Miguel
County.
This includes State Road 104 between Mile Markers 10 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3544 10474 3543 10482 3545 10482 3544 10485
3543 10484 3542 10497 3560 10504 3571 10485
TIME...MOT...LOC 1959Z 247DEG 4KT 3555 10494
12/40Special weather statement, Jul 19, 2:46 PM MDT, 2 hours 15 minutes before
Special Weather Statement National Weather Service Albuquerque NM 246 PM MDT Sun Jul 19 2020 NMZ229-232-233-192115- Eastern San Miguel County-Guadalupe County-Northeast Highlands- 246 PM MDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAN MIGUEL AND NORTHERN GUADALUPE COUNTIES UNTIL 315 PM MDT... At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles north of Anton Chico, or 17 miles southeast of Las Vegas, moving southeast at 10 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Dilia, Anton Chico and Tecolotito. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3539 10523 3547 10504 3526 10484 3514 10514 TIME...MOT...LOC 2046Z 332DEG 10KT 3537 10510 40
Special weather statement, Jul 19, 3:54 PM MDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Albuquerque NM 354 PM MDT Sun Jul 19 2020 NMZ227-228-230-192230- Far Northeast Highlands-Union County-Johnson and Bartlett Mesas Including Raton Pass- 354 PM MDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND EAST CENTRAL COLFAX COUNTIES UNTIL 430 PM MDT... At 353 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 10 miles southwest of Capulin to near Des Moines. Movement was south at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with these storms. Heavy rain will also be possible with these storms. These storms will remain over mainly rural areas of west central Union and east central Colfax Counties. This includes Highway 64 between Mile Markers 388 and 395. && LAT...LON 3639 10421 3648 10361 3675 10382 3668 10424 TIME...MOT...LOC 2153Z 341DEG 12KT 3665 10414 3669 10389 12/40
Special weather statement, Jul 19, 3:56 PM MDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service Albuquerque NM 356 PM MDT Sun Jul 19 2020 NMZ233-192230- Guadalupe County- 356 PM MDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE COUNTY UNTIL 430 PM MDT... At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northwest of Pastura, or 23 miles west of Santa Rosa. This storm was nearly stationary. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pintada. This includes Interstate 40 between Mile Markers 246 and 256. && LAT...LON 3481 10507 3494 10523 3506 10511 3494 10494 TIME...MOT...LOC 2156Z 223DEG 4KT 3493 10509 40
Local storm report, Jul 19, 4:33 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 PM MDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 2 W BONITO LAKE 33.46N 105.77W
07/19/2020 LINCOLN NM EMERGENCY MNGR
TRAILS AND ROAD WASHED OUT NEAR BONITO LAKE. HIKERS AND
CAMPERS EVACUATED FROM AREA.
&&
EVENT NUMBER ABQ202001361
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:11 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
| Jul 18, 6:20 PM MDT | Special Weather Statement | ABQ | Taos | 25 min |
| Jul 18, 6:29 PM MDT | Areal Flood Advisory | ABQ | Colfax, Taos | 3 hr |
| Jul 18, 6:57 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Jul 18, 7:11 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 18, 7:32 PM MDT | Special Weather Statement | ABQ | Santa Fe | 28 min |
| Jul 19, 12:40 PM MDT | Special Weather Statement | ABQ | Santa Fe | 35 min |
| Jul 19, 1:30 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jul 19, 2:00 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| Jul 19, 2:04 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 116 min |
| Jul 19, 2:18 PM MDT | Areal Flood Advisory | ABQ | Colfax | 117 min |
| Jul 19, 2:46 PM MDT | Special Weather Statement | ABQ | San Miguel | 29 min |
| Jul 19, 2:51 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 39 min |
| Jul 19, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 53 min |
| Jul 19, 3:54 PM MDT | Special Weather Statement | ABQ | Union | 36 min |
| Jul 19, 3:56 PM MDT | Special Weather Statement | ABQ | Guadalupe | 34 min |
| Jul 19, 4:39 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 111 min |
| Jul 19, 5:26 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance | 3 hr |
| Jul 19, 5:45 PM MDT | Areal Flood Advisory | ABQ | Harding | 3 hr |
Nearby
Flash Flood Warnings in New Mexico, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.